Inventiones mathematicae

, Volume 55, Issue 3, pp 241–250

The modular symbol and continued fractions in higher dimensions

  • Avner Ash
  • Lee Rudolph
Article

DOI: 10.1007/BF01406842

Cite this article as:
Ash, A. & Rudolph, L. Invent Math (1979) 55: 241. doi:10.1007/BF01406842

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • Avner Ash
    • 1
  • Lee Rudolph
    • 1
  1. 1.Department of MathematicsColumbia University in the City of New YorkNew YorkUSA

Personalised recommendations